Please use this identifier to cite or link to this item:
Title: Traveling waves of DDEs with rational nonlinearity
Authors: Aslan, İsmail
Keywords: Auxiliary equation method
Traveling waves
Differential-difference equation
Publisher: Walter de Gruyter GmbH
Source: Aslan, İ. (2016). Traveling waves of DDEs with rational nonlinearity. International Journal of Nonlinear Sciences and Numerical Simulation, 17(5), 243-248. doi:10.1515/ijnsns-2016-0028
Abstract: It has been found that the dynamical behavior of many complex physical systems can be properly described by nonlinear DDEs. However, in the related literature, research focusing on such equations with rational nonlinearity is rare. Hence, the present study makes an attempt to fill the existing gap. To this end, we consider two distinct DDEs with rational nonlinearity. We observed that the model equations assume three kinds of traveling wave solutions; hyperbolic, trigonometric and rational including kink-type solitary waves and singular periodic solutions. Our discussion is based on the auxiliary equation method.
ISSN: 1565-1339
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
aslan2016.pdfMakale (Article)2.63 MBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Apr 22, 2024


checked on Apr 22, 2024

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.